# SDR USAA2013092000006

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 17,916 hours, 5,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5227936000681
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER BROKEN.  R & R DOOR ARMING UNIT IAW AMM 52-22-22-401.
